Open Access
Translator Disclaimer
2011 Existence and Uniqueness of the Weak Solutions for the Steady Incompressible Navier-Stokes Equations with Damping
Q. Jiu, W. Li, X. Wang
Afr. Diaspora J. Math. (N.S.) 12(2): 57-72 (2011).

Abstract

This paper is concerned with the boundary-value problem for the steady incompressible Navier-Stokes equations with damping. Two cases are considered here: 1) the Dirichlet's boundary condition; 2) the nonhomogeneous boundary condition. we obtain the existence and uniqueness of the weak solutions for the steady incompressible Navier-Stokes equations with damping using different methods for the above cases.

Citation

Download Citation

Q. Jiu. W. Li. X. Wang. "Existence and Uniqueness of the Weak Solutions for the Steady Incompressible Navier-Stokes Equations with Damping." Afr. Diaspora J. Math. (N.S.) 12 (2) 57 - 72, 2011.

Information

Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1291.76080
MathSciNet: MR2847305

Subjects:
Primary: 76D03
Secondary: 76D05

Keywords: existence , incompressible Navier-Stokes equations , uniqueness , weak solutions

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.12 • No. 2 • 2011
Back to Top